# SDR CA060322008

- Difficulty date: March 20, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Robsin R44
- Aircraft time: 4,312 hours
- Engine: Lyc O540F1B5
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: BC3151002
- Part serial: 0889000839
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AIRCRAFT FAILED TO START. STARTER WAS REMOVED AND A OVERHAULED UNIT WAS INSTALLED AND NO FURTHER DEFECTS WERE NOTED. STARTER JUST COME OUT OF A REPAIR, 20.5 HRS EARLIER FOR INTERMITTENT/ERRATIC OPERATION. (TC NR 20060322008)
